About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 930290, 4 pages
http://dx.doi.org/10.1155/2013/930290
Research Article

Sufficient Conditions and Applications for Carathéodory Functions

School of Mathematics and Statistics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 27 November 2012; Accepted 19 December 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Neng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Nunokawa, S. Owa, N. Takahashi, and H. Saitoh, “Sufficient conditions for Carathéodory functions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1385–1390, 2002. View at Zentralblatt MATH · View at MathSciNet
  2. B. A. Frasin and M. Darus, “On certain analytic univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305–310, 2001. View at Publisher · View at Google Scholar
  3. Z. Lewandowski, S. Miller, and E. Złotkiewicz, “Generating functions for some classes of univalent functions,” Proceedings of the American Mathematical Society, vol. 56, pp. 111–117, 1976. View at Publisher · View at Google Scholar
  4. M. Nunokawa and S. Hoshino, “One criterion for multivalent functions,” Proceedings of the Japan Academy A, vol. 67, no. 2, pp. 35–37, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet